On the regularity of parabolic equations and obstacle problems with quadratic growth nonlinearities

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)101-118
Number of pages18
JournalJournal of Differential Equations
Volume102
Issue number1
DOIs
Publication statusPublished - 1993 Jan 1

Fingerprint

Obstacle Problem
Parabolic Equation
Regularity
Nonlinearity

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{d9f3598f12684c6b92ca1a66d8c3bed1,
title = "On the regularity of parabolic equations and obstacle problems with quadratic growth nonlinearities",
author = "Choe, {Hi Jun}",
year = "1993",
month = "1",
day = "1",
doi = "10.1006/jdeq.1993.1024",
language = "English",
volume = "102",
pages = "101--118",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

On the regularity of parabolic equations and obstacle problems with quadratic growth nonlinearities. / Choe, Hi Jun.

In: Journal of Differential Equations, Vol. 102, No. 1, 01.01.1993, p. 101-118.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the regularity of parabolic equations and obstacle problems with quadratic growth nonlinearities

AU - Choe, Hi Jun

PY - 1993/1/1

Y1 - 1993/1/1

UR - http://www.scopus.com/inward/record.url?scp=38249004532&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249004532&partnerID=8YFLogxK

U2 - 10.1006/jdeq.1993.1024

DO - 10.1006/jdeq.1993.1024

M3 - Article

VL - 102

SP - 101

EP - 118

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -